MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX30038UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use a resolute onyx rx coronary drug eluting stent to treat a moderately tortuous and mode rately calcified lesion exhibiting 90% stenosis located in the proximal right coronary artery (rca).The device was inspected with no issues noted.Negative prep was not performed.The lesion was pre-dilated.The device did not pass through a previously deployed s tent.Resistance was encountered when advancing the stent.Excessive force was not used during delivery.It was reported that the stent was unable to be positioned and upon removing from the patient stent deformation was noted.A burr was observed on the distal edge of the stent.The procedure was completed using another 3.00 x 38 mm resolute onyx stent.The patient was reported to be alive with no injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8639546
Report Number9612164-2019-01936
Device Sequence Number1858046
Product Code NIQ
UDI-Device Identifier00643169557048
UDI-Public00643169557048
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2021
Device Catalogue NumberRONYX30038UX
Device Lot Number0009653948
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/15/2019
Supplement Date Received by Manufacturer09/25/2019
Initial Report FDA Received Date05/24/2019
Supplement Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient Weight84